# SDR GUUA06240701

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 23,164 hours, 27,461 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 1109
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9128, DURING APPROACH NOSE GEAR DID NOT IMMEDIATELY SAFE INDICATION AFTER APPROXIMATELY 5 SECONDS NOSE GEAR SHOWED DOWN AND LOCKED WITH AN ASSOCIATED POPPED CIRCUIT BREAKER.  REPLACED LANDING GEAR CONTOL HANDLE. OPERATIONAL CHECK NORMAL.
